# SDR SIMA2731

- Difficulty date: September 29, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- Aircraft time: 18,870 hours, 19,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 6500112
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4966 - FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT INOPERATIVE.  PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED FLIGHT ATTENDANT'S FLASHLIGHT IAW SAAB MM.  AIRCRAFT RETURNED TO SERVICE.  (X)
